I-lacunary statistical convergence of weighted g via modulus functions in 2-normed spaces


SAVAŞ E., YAMANCI U. , GÜRDAL M.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.68, no.2, pp.2324-2332, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 68 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.31801/cfsuasmas.573396
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.2324-2332